Alert archive / California / Frost Advisories in 2013
Frost Advisory 25, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Oct 6, 2013, 6:15 PM PDT. It took effect at Oct 7, 2013, 1:00 AM PDT. It was in force for 118 min.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2013, 6:15 PM PDT (01:15 UTC)
- In effect from
- Oct 7, 2013, 1:00 AM PDT
- Expired
- Oct 7, 2013, 2:58 AM PDT
- In force
- 118 min
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
607 WWUS76 KEKA 070115 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 615 PM PDT SUN OCT 6 2013 CAZ004-071500- /O.NEW.KEKA.FR.Y.0025.131007T0800Z-131007T1500Z/ UPPER TRINITY RIVER- 615 PM PDT SUN OCT 6 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY. * LOW TEMPERATURES...30 TO 36. SOME LOCATIONS MAY FALL INTO THE UPPER 20S. * LOCATIONS...VALLEYS OF TRINITY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$
1 follow-up statement
395 WWUS76 KEKA 070958 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT MON OCT 7 2013 CAZ004-071500- /O.CAN.KEKA.FR.Y.0025.000000T0000Z-131007T1500Z/ /O.NEW.KEKA.FR.Y.0026.131007T1200Z-131007T1500Z/ UPPER TRINITY RIVER- 258 AM PDT MON OCT 7 2013 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * LOW TEMPERATURES...30 TO 36. * LOCATIONS...VALLEYS OF TRINITY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Oct 6, 3:07 PM PDT, 3 hours 8 minutes earlier.
Area forecast discussion, Oct 6, 3:07 PM PDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT SUN OCT 6 2013 .SYNOPSIS...A TROUGH WILL MOVE OVER THE PACIFIC NORTHWEST ON MONDAY AND THEN SLOWLY BUILD OVER NORTHERN CALIFORNIA BY WEDNESDAY. THIS WILL BRING COOLER TEMPERATURES AND SOME CLOUDS TO THE COAST. && .DISCUSSION...NO MAJOR CHANGES. MODELS ARE IN GOOD AGREEMENT SHOWING A TROUGH MOVING INTO THE PACIFIC NORTHWEST ON MONDAY AND THEN HAVING IT SLOWLY BUILD OVER NORTHERN CALIFORNIA BY WEDNESDAY BEFORE GRADUALLY SHIFTING TO THE EAST BY THE END OF THIS WEEK. THIS WILL BRING COOLER TEMPERATURES AND THE THREAT OF A FEW SPRINKLES OR MAYBE A LIGHT SHOWER TO MAINLY DEL NORTE COUNTY MONDAY AND TUESDAY. THOUGH, QPF SHOULD BE MINIMAL AND MODELS CONTINUE TO TREND DRIER. AS A RESULT, POPS CONTINUE TO LOWER. EXPECT COLD NIGHT TIME TEMPERATURES WITH THIS TROUGH AND THE ASSOCIATED FROST/FREEZE PRODUCTS. KEPT POPS NEAR CLIMO IN THE LONG RANGE. && .AVIATION...VFR IS EXPECTED TO CONTINUE AT ALL AREA AIRPORTS THROUGH THE NIGHT. MODELS ARE HINTING AT SOME GROUND FOG AT CEC AND ACV, BUT IT REMAINS VERY DRY ALONG THE COAST THIS AFTERNOON AND DO NOT REALLY SEE THIS OCCURRING. THAT SAID, HINTING AT IT WITH 6SM BR FOR A FEW HOURS FROM DAWN TO SUNRISE. VFR SHOULD PREVAIL MONDAY AS WELL. BFG && .MARINE...18Z ASCAT PASS SHOWED SOUTHERLY WINDS OF 5 TO 15 KTS ACROSS THE OUTER WATERS. AS OF 21Z BUOY OBSERVATIONS REPORTED WAVES OF 4 TO 6 FT WITH BUOY 46014 REPORTING WINDS OUT OF THE NORTH. WINDS WILL EVENTUALLY TURN OUT OF THE NORTH AND STRENGTHEN ACROSS ALL OF THE WATERS OVERNIGHT INTO MONDAY AS A WEAK FRONTAL SYSTEM MOVES THROUGH THE AREA AND HIGH PRESSURE STRENGTHENS BEHIND IT. NORTHERLY WINDS WILL RAPIDLY INCREASE ON MONDAY...APPROACHING GALE FORCE MONDAY NIGHT INTO TUESDAY ACROSS THE OUTER WATERS. CONTINUED THE SMALL CRAFT ADVISORIES ACROSS THE WATERS MONDAY WITH A GALE WATCH STARTING ACROSS THE SOUTHERN OUTER WATERS MONDAY NIGHT AND THE NORTHERN OUTER WATERS TUESDAY MORNING. A LONGER PERIOD NW SWELL CURRENTLY PROPAGATING THROUGH THE WATERS WILL MIX WITH BUILDING NORTHERLY WIND DRIVEN SEAS...WITH THE SHORT PERIOD SEAS DOMINATING THROUGH MIDWEEK. WINDS AND SEAS WILL SUBSIDE LATER IN THE WEEK. STP && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. GALE WATCH FOR PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 6, 7:21 AM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 721 AM PDT SUN OCT 6 2013 CAZ001>004-076-071430- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 721 AM PDT SUN OCT 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 2:35 AM PDT | Gale Warning | EKA | 3 days | |
| Oct 7, 2:35 AM PDT | Hazardous Seas Warning | EKA | 3 days | |
| Oct 7, 2:58 AM PDT | Frost Advisory | EKA | 4 hr |
Nearby
Frost Advisories in California, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.